# SDR AALA200802266

- Difficulty date: September 4, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Part serial: P80151
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN CABIN. RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. FOUND AUXILIARY POWER UNIT (APU) OIL LEAKAGE WITH POSITIVE INDICATIONS OF INGESTION INTO APU INTAKE. REPLACED APU AND PERFORMED PACK BURN. SYS GROUND CHECKED NORMAL OPERATION. (K)
